# SDR DL764081504

- Difficulty date: November 6, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 29,126 hours, 8,069 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162900100
- Condition: Malfunctioned
- Location: Elevator Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEV FEEL EICAS MSG 1 HOUR INTO CRUISE.  RETURNED TO ATL.  FOUND FLUID IN DRAIN LINES.  REPLACED THE ELEV FEEL COMPUTER PER AMM.
